# SDR CA060605009

- Difficulty date: June 3, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 25,563 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Ac Gen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WE HAD BEEN HAVING TROUBLES WITH NR 2 AC GENERATOR FAULTS IN FLIGHT. AFTER READING SDR NR 20050427005, WE CHECKED OUR ATR AND DISCOVERED NR 2 AC GEN WIRING CHAFING AND ARCING ON NR 2 STARTER GENERATOR COOLING DUCT. WIRING REPAIRED AND INSULATED AS REQUIRED. WIRING SECURED TO PREVENT FUTURE CHAFING. (TC NR 20060605009)
